| Model Number |
M001195850 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that coating issue occurred.The target lesion was located in the liver.A direxion transend-14 system was selected for use.Prior to procedure, it was noted that the coating at the tail end of the device was found to be peeled off.The procedure was completed using a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporter facility name: (b)(6) hospital (b)(6).E1: initial reporter address 1: (b)(6).E1: initial reporter phone: (b)(6).G4: premarket / 510(k) #: k142259, k163701 investigation results: the device was not received for analysis, as it was disposed of by the healthcare facility; therefore, product analysis could not be performed.Device history record: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Risk review: a risk review performed for the direxion transend-14 system device confirmed that the reported event is a known event defined in the product's risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefits for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.